# SDR FDKA200711337

- Difficulty date: November 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,356 hours, 14,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6054 ATL-NAS (1600 PHX LCL) EMERGENCY FLOOR LIGHTING INOP AFT OF ROW 3.  MX PERFORMED, OPS CHECKS OPS GOOD.
